# SDR IPXA2014081183842

- Difficulty date: July 31, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Engine: Pwa PW4158
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF CREW SHUTDOWN NR 2 ENGINE DUE TO COMPRESSOR STALL.  EMERGENCY DECLARED.  PERFORMED BOROSCOPE IAW FIM 72-00-40 FIG 122, SHEET 4 BLK 7. FOUND 5TH STAGE BURNER CAN DETERIORATION. SECOND STAGE TURBINE DAMAGE. REPLACED NR 2 ENGINE. LEAK AND OPS CHECKED GOOD PER TC 710001-P1-1-400.
